eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Garcinia cambogia cause Lower cholesterol (High Blood Cholesterol)?





Summary: there is no Lower cholesterol reported by people who take Garcinia cambogia yet.

We study 112 people who have side effects while taking Garcinia cambogia from FDA and social media. Find out below who they are, when they have Lower cholesterol and more.

You are not alone: join a mobile support group for people who take Garcinia cambogia and have Lower cholesterol >>>

Garcinia cambogia

Garcinia cambogia has active ingredients of garcinia. It is often used in weight loss. (view latest outcomes from 229 users)

Lower cholesterol

Lower cholesterol has been reported by people with high blood cholesterol, osteoporosis, high blood pressure, depression, osteopenia.(latest reports from Lower cholesterol 171,198 patients)

On Nov, 25, 2014: No report is found

Do you have Lower Cholesterol while taking Garcinia Cambogia?

You are not alone! Join a mobile support group:
- support group for people who take Garcinia cambogia
- support group for people who have Lower Cholesterol

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Garcinia cambogia, Lower cholesterol

You may be interested at these reviews (Write a review):

  • Hemolytic anemia caused by garcinia cambogia?
    After taking garcinia cambogia (Whote Body Research) 2-3 times a day, 30 minutes before major meals, my hemoglobin rose to a 6-year high, first time since being diagnosed with autoimmune hemolytic anemia, cause never diagnosed, but with underlying remission-stage CLL.
    Reply
  • Garcinia cambodia - gi impact
    Thank God for His healing. I was hospitalized on July 14 - 17, 2014 with severe stomach pains, elevated wbcs (20k) and liver labs (2k). I'm so thankful to be alive. Initially, the ER MD said that it was my gall bladder. Had CT, sonogram, and CT with contrast. Please use wisdom, so that you don't have to experience what I did. I'm still being monitored. Had a GI visit on yesterday.
    Reply
  • Effects of garcinia cambogia on my wife
    After taking unknown amounts of Garcinia Cambogia my wife died from severe stomach pains within 24hrs of symptoms first appearing.The autopsy stated diverticulitis but she had never been diagnosed with diverticulitis and had never been sick prior to taking Garcinia Cambogia.
    Reply
  • Eczema and birth control-microgestin
    I started getting eczema over the last year and recently decided it may be from the birth control as well, which I started taking @ 2 months before I got the eczema and skin started breaking out...weight gain, etc. I am on singulair, westcort cream, moisture/kenalog, exederm cream, cerevue wash, cetaphil moisturizer, and started using the black soap which is apparently helping. I started a vegetarian diet and eat mainly the same foods daily to monitor anything for allergies. I stopped taking the pill 3 days ago and I am optimistic. I am hoping others have had positive experiences.
    Reply
  • Lump in throat, swallowing problems, reflux
    After 3 months, my total cholesterol went way down, but developed terrible throat problems. Like an ever-present lump that made it difficult to swallow. At night, discomfort with acid going up and down my throat all night, making it hard to sleep and breathe. Stopped taking Simvastatin on my own (doctor said it was not the cause) and within 3-4 days, the throat problems totally resolved and have not come back. Also had many leg-cramps when using it.
    Reply

More reviews for: Garcinia cambogia, Lower cholesterol

Comments from related drug studies (Check your drugs):

  • After taking Lipitor, then taking Crestor combined with Niaspan, I began to feel muscle and joint pain. Doctor decided to check my CK levels and found them to be highly elevated and told me to stop taking everything and to drink lots of water.Muscle biopsy was inconclusive but showed some symptoms o ...
    Reply
  • Took synthroid after birth of daugther, 12 years ago. Eventually came off synthroid while takine kelp and selenium. Joint aches and pains, especially knees and elbows. TSH 4.22, which has doubled since starting methotrexate.
    Reply
  • I have been using oxy/aceta for 3 plus yearsI only take one or two per week for really bad migraines - last year my LDL cholestrol was 170 - this week it is 201 - never, ever has my ldl been that high - it seemed to start rising with the Imitrex in 1996 ( two yrs after taking it) now it is throug ...
    Reply
  • took Garcinia Cambogia for 4 weeks during Jan. or Feb. - lost 10 lbs. but also the ability to taste and smell. Ability has not returned yet. Just wondered if anyone else had this side effect or if there is something else wrong.
    Reply
  • Have been on these medications for 12+ years. Have had high cholesterol levels. Doctor has had me on various statins but have severe muscle pain on them. Am concerned that the drugs I am taking are contributing to the high numbers for cholesterol. What would be the best solutions for lowering th ...
    Reply

More related studies for: Garcinia cambogia, Lower cholesterol

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.